# SDR SWIA2021080259917

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20R INTERCOSTAL FROM FS349.00 TO FS364.00 CORRODED     (C-CHECK RO 7/28/2021)    REPLACED MAIN AVIONICS BAY STR 20R INTERCOSTAL FROM FS349-FS364 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV. Y. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
